标题:Stability and Stabilization of Boolean Networks With Stochastic Delays
作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung
作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Ho 更多
通讯作者:Lam, J;Lam, James
通讯作者地址:[Lam, J]Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.
来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL
出版年:2019
卷:64
期:2
页码:790-796
DOI:10.1109/TAC.2018.2835366
关键词:Boolean networks; semitensor product; stability; stabilization;; stochastic delays
摘要:In this paper, stability and stabilization of Boolean networks with stochastic delays are studied via semi-tensor product of matrices. The stochastic delays, randomly attaining finite values, are modeled by Markov chains. By utilizing an augmented method, the considered Boolean network is first converted into two coupled Markovian switching systems without delays. Then, some stochastic stability results are obtained based on stability results of positive systems. Subsequently, the stabilization of Boolean networks with stochastic delays is further investigated, and an equivalent condition for the existence of feedback controllers is provided in terms of a convex programming problem, which can be easily solved and also conveniently applied to design controller gains. Finally, numerical examples are given to illustrate feasibility of the obtained results.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85046716696&doi=10.1109%2fTAC.2018.2835366&partnerID=40&md5=472d3ba1595f405c32c6cb4b239dc261
TOP